LINGUIST List 28.3239

Mon Jul 31 2017

TOC: Journal of Language Modelling 5 / 1 (2017)

Editor for this issue: Sarah Robinson <>

Date: 31-Jul-2017
From: Adam Przepiórkowski <>
Subject: Journal of Language Modelling Vol. 5, No. 1 (2017)
E-mail this message to a friend

Publisher: Institute of Computer Science, Polish Academy of Sciences

Journal Title: Journal of Language Modelling
Volume Number: 5
Issue Number: 1
Issue Date: 2017

Subtitle: Finite-state methods and mathematics of language

Main Text:

It is our pleasure to announce the publication of issue 5(1) – a special issue on “Finite-state methods and mathematics of language” (guest editors: Marco Kuhlmann and Christian Wurm) – of the Journal of Language Modelling (JLM), a free open-access peer-reviewed journal aiming to bridge the gap between theoretical, formal and computational linguistics: (click on “CURRENT” to see this issue; the more persistent address of this issue is:

JLM is indexed by ERIH PLUS, DBLP, DOAJ, etc., and it is a member of OASPA.

Table of Contents:


“Finite-state methods and mathematics of language, introduction to the special issue”
Marco Kuhlmann, Christian Wurm
Pages 1-2


“Chomsky-Schützenberger parsing for weighted multiple context-free languages”
Tobias Denkinger
Pages 3-55

“Relative clauses as a benchmark for Minimalist parsing”
Thomas Graf, James Monette, Chong Zhang
Pages 57-106

“Rewrite Rule Grammars with Multitape Automata”
Mans Hulden
Pages 107-130

“A probabilistic model of Ancient Egyptian writing”
Mark-Jan Nederhof, Fahrurrozi Rahman
Pages 131-163

Linguistic Field(s): Computational Linguistics
                            Linguistic Theories
                            Text/Corpus Linguistics
                            Writing Systems

Subject Language(s): Egyptian (egy)
                            English (eng)

Page Updated: 31-Jul-2017